On (gg)∗-separation axioms

I. Christal Bai, T. Shyla Isac Mary


In this paper, we introduce a new class of separation axioms namely (gg)∗-Tk, k=0,1,2 spaces. We investigated some of their properties using (gg)∗-continuous functions, (gg)∗-irresolute functions, (gg)∗-closed maps, (gg)∗-open maps.

Full Text: PDF

Published: 2020-02-12

How to Cite this Article:

I. Christal Bai, T. Shyla Isac Mary, On (gg)∗-separation axioms, J. Math. Comput. Sci., 10 (2020), 474-478

Copyright © 2020 I. Christal Bai, T. Shyla Isac Mary. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Copyright ©2022 JMCS